CPAA
Structure of positive radial solutions including singular solutions to Matukuma's equation
Hiroshi Morishita Eiji Yanagida Shoji Yotsutani
Communications on Pure & Applied Analysis 2005, 4(4): 871-888 doi: 10.3934/cpaa.2005.4.871
We consider positive solutions of Matukuma's equation, which is described by a nonlinear elliptic equation with a weight. Any radially symmetric solution of this equation is said to be regular or singular according to its behavior near the origin and infinity. We investigate the structure of positive radial regular and singular solutions.
keywords: Semilinear elliptic equation radial solutions

Year of publication

Related Authors

Related Keywords

[Back to Top]